# SDR AALA20110926AFW02

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 92,895 hours, 18,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRINGER 35 LEFT BETWEEN STATIONS 412-434. CUT OUT AND REMOVED DAMAGED AREA.  ACCOMPLISHED SPLICE REPAIR PER AARD 51-20-00-02 AND SRM 53-00-03.
